# SDR SWAA2012120610292

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 54,696 hours, 44,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1007A
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE PRESSURE INDICATOR IN RED.  REMOVED AND REPLACED FWD ENTRY DOOR SLIDE PER MT 325-61-06. ICT 62463 FWD ENT P/N OFF:61620-468 S/N OFF:1007A P/N ON:63550-101  S/N ON:0219F
